# SDR IPXA11567281

- Difficulty date: June 3, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: MOD,  LT AFT FAIRING STRUCTURE LOWER AFT INBD SUPPORT ANGLE IS CRACKED AT PPS 291.  REPLACED ANGLE IAW SRM 51-40-02-0G.
